# SDR C2XAO4SH279

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524191002
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 22 WAS FOUND TO BE CRACKED BETWEEN STRINGER 21 LT AND 21 RT.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A SPLICE REPAIR IAW EMB 145 SRM 53-00-04, PG. 205, FIG. 206.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
